# SDR CALA2014031800350

- Difficulty date: March 16, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 47,567 hours, 16,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A81234
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STATION 847 TO 853, STRINGER 25 RT WEB HAS MILD CORROSION ON INBD SIDE.  INSTALLED NEW WEB STATION 847 TO 853, STRINGER 25 RT IAW SRM 51-40-02.
